# SDR DALA12002326305

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,625 hours, 12,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIVET PULLED THROUGH AND DOOR CRACKED AT DOOR 4L UPPER AFT SIDE BY LATCH TORQUE TUBE BEARING ASSEMBLY.  MAINTENANCE FABRICATED DOUBLER PER SRM 52-10-02 REPAIR NR 2.  STOP DRILLED CRACK PER SRM 52-10-02 REPAIR NR 2.  PERFORMED HFEC ON STOP DRILLS AND DAMAGE IS CONTAINED HFEC INSPECTION IAW NDT MANUAL P6-7170, PART 6,51-00-00.  INSTALLED DOUBLER PER SRM 52-10-02.
